# SDR C2XA10SH085

- Difficulty date: March 7, 2010
- Submitted: March 7, 2010
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 19,724 hours, 10,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR UPPER CUTOUT HAS CORROSION (LEVEL 2 LOCAL) AT FRAME 65.  MAINTENANCE PERFORMED REPAIR TO BAGGAGE DOOR UPPER CUTOUT IAW EC5320-01535.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
